Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 63, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2024, 7:24 PM EDT for 4 counties in Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2024, 7:24 PM EDT (23:24 UTC)
- Expired
- Apr 20, 2024, 8:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 7:33 PM EDT | HAIL 0.25 | Deepstep, GA | Pea sized hail was reported on MPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
690
WUUS52 KFFC 202324
SVRFFC
GAC009-141-303-319-210015-
/O.NEW.KFFC.SV.W.0063.240420T2324Z-240421T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
724 PM EDT Sat Apr 20 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Wilkinson County in central Georgia...
Southeastern Baldwin County in central Georgia...
South central Hancock County in east central Georgia...
Southern Washington County in east central Georgia...
* Until 815 PM EDT.
* At 723 PM EDT, severe thunderstorms were located along a line
extending from near Deepstep to near McIntyre, moving east at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Sandersville, Gordon, Tennille, Ivey, McIntyre,
Toomsboro, Oconee, Deepstep, Midway-Hardwick, Downs, Warthen,
Coopers, Allenwood, Pancras, Scottsboro, Hebron, and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3281 8299 3289 8337 3310 8325 3311 8265
3310 8265 3310 8264 3308 8264 3307 8263
3306 8263 3306 8262
TIME...MOT...LOC 2323Z 274DEG 17KT 3307 8293 3289 8318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
366
WWUS52 KFFC 210000
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Sat Apr 20 2024
GAC319-210010-
/O.CAN.KFFC.SV.W.0063.000000T0000Z-240421T0015Z/
Wilkinson GA-
800 PM EDT Sat Apr 20 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WILKINSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3306 8262 3288 8289 3297 8311 3300 8312
3301 8315 3300 8315 3299 8317 3301 8321
3310 8325 3311 8265 3306 8263
TIME...MOT...LOC 0000Z 274DEG 17KT 3306 8275 3288 8300
$$
GAC009-141-303-210015-
/O.CON.KFFC.SV.W.0063.000000T0000Z-240421T0015Z/
Baldwin GA-Hancock GA-Washington GA-
800 PM EDT Sat Apr 20 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EAST CENTRAL BALDWIN...SOUTH CENTRAL HANCOCK AND CENTRAL
WASHINGTON COUNTIES...
At 800 PM EDT, severe thunderstorms were located along a line
extending from near Downs to near Oconee, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Milledgeville, Sandersville, Tennille, Deepstep, Midway-Hardwick,
Downs, Warthen, Hebron, and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3306 8262 3288 8289 3297 8311 3300 8312
3301 8315 3300 8315 3299 8317 3301 8321
3310 8325 3311 8265 3306 8263
TIME...MOT...LOC 0000Z 274DEG 17KT 3306 8275 3288 8300
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$665
WWUS52 KFFC 210008
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Sat Apr 20 2024
GAC009-141-303-210018-
/O.EXP.KFFC.SV.W.0063.000000T0000Z-240421T0015Z/
Baldwin GA-Hancock GA-Washington GA-
808 PM EDT Sat Apr 20 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BALDWIN...SOUTH
CENTRAL HANCOCK AND CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 815 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
&&
LAT...LON 3306 8262 3288 8289 3297 8311 3300 8312
3301 8315 3300 8315 3299 8317 3301 8321
3310 8325 3311 8265 3306 8263
TIME...MOT...LOC 0008Z 274DEG 17KT 3306 8271 3288 8296
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:25 PM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 20, 2:25 PM EDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 225 PM EDT Sat Apr 20 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 211 PM EDT Sat Apr 20 2024 Weak surface boundary is situated across south central Georgia this afternoon. The old boundary will remain nearly stationary through Sunday afternoon before shifting southward into northern Florida by the evening. High pressure begins to build in from the west overnight Sunday. The nearly stationary front will be the main focus for any precipitation development overnight and into the first half of Sunday. In addition, several strong shortwaves will move east in the flow, providing an excellent source of lift along with the convergence along the front. The best CAPE may be shunted to southern portions of the state, but there should be enough surface instability available for isold to scattered thunderstorms through Sunday afternoon, especially along and just south of the front. To the north of the boundary, widespread showers are most likely with some embedded thunder. Strong storms are possible, especially this afternoon across the southern third of the CWA. An isolated severe thunderstorm cannot be ruled out. The potential for severe weather should wane with the loss of heating, but isolated strong storms could be possible overnight/early Sunday - especially south of Macon to Columbus. Hail and gusty winds will be possible with any strong storms. With PWATs around 1.5" south of I-20, locally heavy rainfall will also be possible. There is some differences between the models on the overall evolution of the pops with this system. The HRRR performed fairly well in the short term period yesterday, so have trended this way for the afternoon. The ARW precip pattern looks more reasonable for overnight and the first half of Sunday and have trended close to it during this period. Drying/clearing is expected for late tomorrow afternoon into the overnight hours. Temps tomorrow will likely average around 10 to 20 degrees below normal for this time of year. Thick cloud cover and widespread rain will limit heating across much of the forecast area. A cooler and drier airmass will settle across north and central GA Sunday night. Mins should range from the mid 30s in the far NE mtns to around 50 in the SE. Will have to monitor the far NE portions of the state for frost potential. Winds may diminish, but there could be enough clouds around to prohibit good radiational cooling and keeping frost more patchy in nature.NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 211 PM EDT Sat Apr 20 2024 The bulk of the long term period will be fairly nondescript after the departure of Sunday's rainfall. Surface high pressure will slide overhead from Monday into Tuesday, bringing sunny, dry, and cooler conditions. Monday will be the coolest day of the period with highs remaining in the 60s areawide, some 10+ degrees below normal. Tuesday morning lows will dip at least into the 40s areawide, with some upper 30s possible across far north Georgia as clear skies and calm winds maximize radiational cooling. A warming trend then begins from Tuesday into midweek as low level flow becomes southerly as the surface high shifts eastward. Still, Tuesday and Tuesday night will remain on the cool side, likely a few degrees below normal. A weak frontal boundary looks to dip into the area from Wednesday into Thursday, though the forecast remains dry given very little moisture in place. In fact, rain chances look to hold off until at least next weekend. Temperatures by next weekend also rebound, likely returning a few degrees above normal. RW && .AVIATION... (18Z TAFS) Issued at 125 PM EDT Sat Apr 20 2024 Scattered cu and mid level clouds likely for the remainder of the afternoon. Precip chances remain too low to mention for the afternoon hours. Precip chances will increase after 06Z. Widespread showers will be the primary weather mode, but embedded thunder cannot be ruled out. WInds will remain on the west side through the period. IFR cigs likely with the moderate rain. //ATL Confidence...18Z Update... Med confidence pops/cigs. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 53 59 47 65 / 60 70 10 0 Atlanta 52 57 47 64 / 60 70 10 0 Blairsville 45 55 39 63 / 60 70 10 0 Cartersville 47 59 41 66 / 60 70 0 0 Columbus 56 61 48 69 / 60 50 10 0 Gainesville 52 59 46 64 / 60 70 10 0 Macon 59 62 50 67 / 50 40 10 10 Rome 49 62 43 66 / 50 70 0 0 Peachtree City 51 59 45 66 / 60 70 10 0 Vidalia 65 72 53 66 / 30 50 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Apr 20, 10:17 AM EDT, 9 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1017 AM EDT Sat Apr 20 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1017 AM EDT Sat Apr 20 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening in central Georgia. Gusty winds and frequent lightning are possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms on Sunday could produce occasional lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 20, 4:53 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Sat Apr 20 2024
GAZ078-202130-
Harris GA-
453 PM EDT Sat Apr 20 2024
...A strong thunderstorm will impact portions of southern Harris
County through 530 PM EDT...
At 453 PM EDT, a strong thunderstorm was over Mulberry Grove, or 9
miles northeast of Smiths, moving east at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamilton, Goat Rock Lake, Ellerslie, Mountain Hill, Cataula, Fortson,
Mulberry Grove, and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3276 8484 3270 8477 3261 8480 3261 8508
3263 8509 3263 8508 3264 8510 3264 8511
3266 8509 3269 8512 3271 8512
TIME...MOT...LOC 2053Z 260DEG 19KT 3266 8500
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 20, 5:21 PM EDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 PM EDT Sat Apr 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Tstm Wnd Dmg 1 SSW Mountain Hill 32.69N 85.03W
04/20/2024 Harris GA 911 Call Center
Tree down along HWY 219 north of Maddox Rd.
&&
TVSpecial weather statement, Apr 20, 5:22 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Sat Apr 20 2024
GAZ069-080-081-202145-
Taylor GA-Upson GA-Crawford GA-
522 PM EDT Sat Apr 20 2024
...A strong thunderstorm will impact portions of southeastern Upson,
northwestern Crawford and north central Taylor Counties through 545
PM EDT...
At 522 PM EDT, a strong thunderstorm was over Salem, or 10 miles
southeast of Thomaston, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carsonville, Salem, and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3270 8431 3273 8432 3273 8429 3275 8429
3276 8430 3276 8433 3278 8433 3289 8416
3282 8409 3269 8407
TIME...MOT...LOC 2122Z 255DEG 12KT 3278 8422
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 20, 5:39 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Sat Apr 20 2024
GAZ079-202215-
Talbot GA-
539 PM EDT Sat Apr 20 2024
...A strong thunderstorm will impact portions of southeastern Talbot
County through 615 PM EDT...
At 539 PM EDT, a strong thunderstorm was over Talbotton, moving east
at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Talbotton, Junction City, Po Biddy Crossroads, and Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3262 8459 3267 8459 3272 8441 3265 8437
3262 8439 3261 8441 3260 8441 3258 8442
TIME...MOT...LOC 2139Z 269DEG 12KT 3265 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 20, 5:45 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Sat Apr 20 2024
GAZ069-081-202215-
Upson GA-Crawford GA-
545 PM EDT Sat Apr 20 2024
...A strong thunderstorm will impact portions of southeastern Upson
and northwestern Crawford Counties through 615 PM EDT...
At 544 PM EDT, a strong thunderstorm was over Salem, or 9 miles
southeast of Thomaston, moving east at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Salem and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3273 8423 3274 8423 3274 8424 3273 8425
3273 8426 3275 8428 3280 8430 3289 8416
3281 8409 3272 8408
TIME...MOT...LOC 2144Z 255DEG 9KT 3278 8422
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 20, 6:19 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Sat Apr 20 2024
GAZ081-082-094-202245-
Peach GA-Bibb GA-Crawford GA-
619 PM EDT Sat Apr 20 2024
...Strong thunderstorms will impact portions of western Bibb, north
central Peach and central Crawford Counties through 645 PM EDT...
At 619 PM EDT, a line of strong thunderstorms was along a line
extending from Lake Tobesofkee to near Sandy Point to Horns, and
moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Roberta, Byron, Payne, Payne City, Lake Tobesofkee, Jack Brown
Estates, Wesleyan, Lizella, Skipperton, Sandy Point, Horns, and
Knoxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3262 8407 3263 8407 3263 8406 3266 8409
3275 8396 3287 8384 3289 8371 3289 8362
3277 8365 3261 8382
TIME...MOT...LOC 2219Z 260DEG 12KT 3284 8382 3274 8387 3266 8398
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Apr 20, 2:15 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Apr 20, 3:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Apr 20, 3:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Apr 20, 3:25 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| Apr 20, 3:36 PM EDT | Special Weather Statement | FFC | Crisp | 24 min |
| Apr 20, 3:55 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Apr 20, 4:03 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Apr 20, 4:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Apr 20, 4:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Apr 20, 4:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Apr 20, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Apr 20, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 26 min |
| Apr 20, 5:22 PM EDT | Special Weather Statement | FFC | Upson | 23 min |
| Apr 20, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Apr 20, 5:45 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Apr 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Upson | 28 min |
| Apr 20, 6:19 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 26 min |
| Apr 20, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Jones, Peach, Twiggs | 43 min |
| Apr 20, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 44 min |
| Apr 20, 7:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.